# SDR AWXA200700589

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 56,957 hours, 25,667 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D231200001
- Condition: Faulty
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS - EMERGENCY LANDING - ON DESCENT, BSCU 2 FAILED WITH BSCU 1 ON MEL.  RESET PROCEDURES USED PER QRH, NO RECOVERY.  FLIGHT CREW DECLARED EMERGENCY AND LANDED AIRCRAFT WITHOUT INCIDENT.  AIRCRAFT WAS TOWED TO THE GATE AND MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPPER 1M AND 2M ELECTRICAL HARNESS.  IN ADDITION, BSCU PART NR C202163382D32, SN 01574 WAS CHANGED AS A PRECAUTIONARY MEASURE.  A SUPPLEMENT WILL BE ACCOMPLISHED UPON RECEIPT OF THE BSCU COMPONENT TEARDOWN REPORT FROM THE VENDOR.
